RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1945, Volume 16(58), Number 1, Pages 21–38 (Mi msb6318)  

Sur la fonction minimale d'un domaine. I

B. Fuchs


Full text: PDF file (1754 kB)

Bibliographic databases:

Received: 19.06.1943

Citation: B. Fuchs, “Sur la fonction minimale d'un domaine. I”, Rec. Math. [Mat. Sbornik] N.S., 16(58):1 (1945), 21–38

Citation in format AMSBIB
\Bibitem{Fuc45}
\by B.~Fuchs
\paper Sur la fonction minimale d'un domaine.~I
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1945
\vol 16(58)
\issue 1
\pages 21--38
\mathnet{http://mi.mathnet.ru/msb6318}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=12665}
\zmath{https://zbmath.org/?q=an:0063.01474}


Linking options:
  • http://mi.mathnet.ru/eng/msb6318
  • http://mi.mathnet.ru/eng/msb/v58/i1/p21

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:120
    Full text:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019